MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Vivity Toric Extended Vision UV Absorbing IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon Vivity Toric Extended Vision UV Absorbing IOL; Lens, Intraocular, Toric Optics
Model Number CCWET3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Eye Injury (1845); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, the patient experienced blurred vision, photophobia, "like looking through a white sheet," loss of binocular vision, iris delamination, transillumination defects, phimosis, and fatigue.The reporter stated that the patient had been receiving treatment at a hospital for the past two years.According to records, the surgeon's calculations called for one company model; however, another model was reportedly received.The reporter stated that the patient was at higher risk for lens explantation due to iris-related issues.The reporter also stated that she did not believe the events were related to a lens issue and initially did not wish to report a complaint.She was informed that the information would be documented and that the lens would be investigated as part of due diligence.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Vivity Toric Extended Vision UV Absorbing IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50771934
Report Number1119421-2026-01872
Device Sequence Number13402297
Product Code MJP
UDI-Device Identifier00380652455244
UDI-Public(01)00380652455244(17)260925(11)220927(10)15501212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Model NumberCCWET3
Device Lot Number15501212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured09/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale